Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Homotopy invariants in differential geometry. I


Author: Tadashi Nagano
Journal: Trans. Amer. Math. Soc. 144 (1969), 441-455
MSC: Primary 53.75
DOI: https://doi.org/10.1090/S0002-9947-1969-0253246-7
MathSciNet review: 0253246
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. S. Chern, On curvature and characteristic classes of a Riemann manifold, Abh. Math. Sem. Univ. Hamburg 20 (1955), 117-126. MR 0075647 (17:783e)
  • [2] -, Topics in differential geometry, Inst. for Advanced Study, Princeton, N. J. (mimeographed).
  • [3] -, Lecture on integral geometry, Summer Science Seminar (Academia Sinica, Taiwan Univ. and Tsing Hua Univ.), 1965.
  • [4] S. Dolbeault-Lemoine, Sur la déformabilité des variétés plongées dans un espace de Riemann, Ann. Sci. École Norm. Sup. 73 (1956), 357-438. MR 0084159 (18:819b)
  • [5] M. W. Hirsch, Immersions of manifolds, Trans. Amer. Math. Soc. 93 (1959), 242-276. MR 0119214 (22:9980)
  • [6] D. Husemoller, Fiber bundles, McGraw-Hill, New York, 1966. MR 0229247 (37:4821)
  • [7] S. Kobayashi, Induced connections and imbedded Riemannian spaces, Nagoya Math. J. 10 (1956), 15-25. MR 0080953 (18:332a)
  • [8] W. F. Pohl, The self-linking number of a closed space curve, (to appear). MR 0222777 (36:5827)
  • [9] N. E. Steenrod, The topology of fibre bundles, Math. Note Series, Vol. 14, Princeton Univ. Press, Princeton, N. J., 1951. MR 0039258 (12:522b)
  • [10] T. Y. Thomas, Riemann spaces of class one and their characterization, Acta Math. 67 (1936), 169-211. MR 1555419
  • [11] H. Weyl, On the volume of tubes, Amer. J. Math. 61 (1939), 461-472. MR 1507388
  • [12] H. Whitney, Geometric integration, Princeton Univ. Press, Princeton, N. J., 1957. MR 0087148 (19:309c)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53.75

Retrieve articles in all journals with MSC: 53.75


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0253246-7
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society